National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 282646

History of Changes from the VAERS Wayback Machine

First Appeared on 12/31/2007

282646
VAERS Form:
Age:11.0
Gender:Female
Location:Unknown
Vaccinated:2007-06-01
Onset:2007-06-01
Submitted:2007-06-21
Entered:2007-06-22
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0389U / - - / -
MNQ: MENINGOCOCCAL (MENACTRA) / SANOFI PASTEUR - / - UN / UN
TDAP: TDAP (NO BRAND NAME) / UNKNOWN MANUFACTURER - / - UN / UN

Administered by: Other      Purchased by: Unknown
Symptoms: Loss of consciousness, Oxygen supplementation, Fluid replacement

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions: Unknown
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type':

Write-up:Information has been received from a physician''''s assistant concerning an 11 year old female who on 01-JUN-2007 was vaccinated with Gardasil (lot # 657736/0389U) (doses # unspecified) injection. Concomitant therapy included /"T-Dap/", and Menactra both al"so given on 01-JUN-2007. On 01-JUN-2007, approximately 20 minutes after receiving the Gardasil, the patient passed out in the reception area of the physician''''s office. Medical attention was sought. The patient was fasting and did not have anything to eat


Changed on 12/8/2009

282646 Before After
VAERS Form:
Age:11.0
Gender:Female
Location:Unknown
Vaccinated:2007-06-01
Onset:2007-06-01
Submitted:2007-06-21
Entered:2007-06-22
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0389U / - - / -
MNQ: MENINGOCOCCAL (MENACTRA) / SANOFI PASTEUR - / - UN / UN
TDAP: TDAP (NO BRAND NAME) / UNKNOWN MANUFACTURER - / - UN / UN

Administered by: Other      Purchased by: Unknown Other
Symptoms: Loss of consciousness, Oxygen supplementation, Fluid replacement

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions: Unknown
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type': (blank) WAES0706USA02781

Write-up:Information has been received from a physician''''s physician''s assistant concerning an 11 year old female who on 01-JUN-2007 was vaccinated with Gardasil (lot # 657736/0389U) (doses # unspecified) injection. Concomitant therapy included /"T-Dap/", "T-Dap", and Menactra both al"so also given on 01-JUN-2007. On 01-JUN-2007, approximately 20 minutes after receiving the Gardasil, the patient passed out in the reception area of the physician''''s physician''s office. Medical attention was sought. The patient was fasting and did not have anything to eat before receiving the vaccine. The patient was treated with oxygen and fluids at the physician''s office. She was not taken to the emergency room. On 01-JUN-2007, the patient recovered. The reporting physician''s assistant felt that the event was serious because the patient was given oxygen (Other Important Medical Event). Additional information has been requested.


Changed on 4/7/2010

282646 Before After
VAERS Form:
Age:11.0
Gender:Female
Location:Unknown
Vaccinated:2007-06-01
Onset:2007-06-01
Submitted:2007-06-21
Entered:2007-06-22
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0389U / - - / -
MNQ: MENINGOCOCCAL (MENACTRA) MENINGOCOCCAL CONJUGATE (MENACTRA) / SANOFI PASTEUR - / - UN / UN
TDAP: TDAP (NO BRAND NAME) / UNKNOWN MANUFACTURER - / - UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Loss of consciousness, Oxygen supplementation, Fluid replacement

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions: Unknown
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES0706USA02781

Write-up:Information has been received from a physician''s assistant concerning an 11 year old female who on 01-JUN-2007 was vaccinated with Gardasil (lot # 657736/0389U) (doses # unspecified) injection. Concomitant therapy included "T-Dap", and Menactra both also given on 01-JUN-2007. On 01-JUN-2007, approximately 20 minutes after receiving the Gardasil, the patient passed out in the reception area of the physician''s office. Medical attention was sought. The patient was fasting and did not have anything to eat before receiving the vaccine. The patient was treated with oxygen and fluids at the physician''s office. She was not taken to the emergency room. On 01-JUN-2007, the patient recovered. The reporting physician''s assistant felt that the event was serious because the patient was given oxygen (Other Important Medical Event). Additional information has been requested.


Changed on 9/14/2017

282646 Before After
VAERS Form:(blank) 1
Age:11.0
Gender:Female
Location:Unknown
Vaccinated:2007-06-01
Onset:2007-06-01
Submitted:2007-06-21
Entered:2007-06-22
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0389U / - UNK - / -
MNQ: MENINGOCOCCAL CONJUGATE (MENACTRA) / SANOFI PASTEUR - / - UNK UN / UN
TDAP: TDAP (NO BRAND NAME) / UNKNOWN MANUFACTURER - / - UNK UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Loss of consciousness, Oxygen supplementation, Fluid replacement

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? Yes
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions: Unknown
Allergies:
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES0706USA02781

Write-up:Information has been received from a physician''s assistant concerning an 11 year old female who on 01-JUN-2007 was vaccinated with Gardasil (lot # 657736/0389U) (doses # unspecified) injection. Concomitant therapy included "T-Dap", and Menactra both also given on 01-JUN-2007. On 01-JUN-2007, approximately 20 minutes after receiving the Gardasil, the patient passed out in the reception area of the physician''s office. Medical attention was sought. The patient was fasting and did not have anything to eat before receiving the vaccine. The patient was treated with oxygen and fluids at the physician''s office. She was not taken to the emergency room. On 01-JUN-2007, the patient recovered. The reporting physician''s assistant felt that the event was serious because the patient was given oxygen (Other Important Medical Event). Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=282646&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166